Skip to main content
The American Journal of Pathology logoLink to The American Journal of Pathology
. 1948 May;24(3):591–609.

Melanomas of Childhood*

Sophie Spitz
PMCID: PMC1942798  PMID: 18859360

Full text

PDF
591

Images in this article

Selected References

These references are in PubMed. This may not be the complete list of references from this article.

  1. Pack G. T., Perzik S. L., Scharnagel I. M. THE TREATMENT OF MALIGNANT MELANOMA-REPORT OF 862 CASES. Calif Med. 1947 May;66(5):283–287. [PMC free article] [PubMed] [Google Scholar]

Articles from The American Journal of Pathology are provided here courtesy of American Society for Investigative Pathology

RESOURCES